Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Pepcid AC help with nausea and sore stomach?

I have had bad nausea just about everyday with sour stomach, acid stomach and some acid in my throat. My stomach is upset all the time lately almost everyday. I went to the E.R and they have done blood test, xray of my stomach, even an ultrasound and they all came back normal. They just sent me home with promethezine for the nausea. I have a G.I appointment on Friday. What should I tell my doctor and what can he prescribe me for the unbearable nausea? I have tried over the counter medicines and nothing seems to be working anymore not even the pepcid ac.

Wed, 7 Mar 2018
Report Abuse
General Surgeon 's  Response
Hello,

It seems to be profound alterations in stomach pH, not responding to conventional measures of gastritis in terms of Proton Pump Inhibitors (PPI).

You must discuss need of intravenous medications to control the same with your gastroenterologist.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Bhagyesh V. Patel
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Pepcid ac


Can Pepcid AC help with nausea and sore stomach?

Hello, It seems to be profound alterations in stomach pH, not responding to conventional measures of gastritis in terms of Proton Pump Inhibitors (PPI). You must discuss need of intravenous medications to control the same with your gastroenterologist. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Bhagyesh V. Patel